advertisement
Question
Posted by: Tash | 2011-09-28

Period hasn''t come. medication to blame?

Hi, do you know if it is the Androcur I am taking (50mg) which has taken my period away? I got all the usual pains the day before the period was supposed to start but now 3 full days into the silver section of the Minerva pack, there is no period and no pain. Does this have to do with Androcur and is it to say I will not have any periods while on this drug (I have at least five months to go still) Thanks. I am not s*xually active so pregnancy is excluded. by the way is there anything medically unhealthy about not having a period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Tash

Androcur may indeed cause menstrual cycle irregularities. For this reason it is usually only taking during a certain stage of the menstrual cycle (i.e. day 1-10 of cycle). Do you take it everyday?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: bernadett | 2012-01-19

Hi,

been on the two pills and no period after two cycles. is this a sign of pregnancy

Reply to bernadett
Posted by: pharmacist | 2011-09-29

Hi Tash

Androcur may indeed cause menstrual cycle irregularities. For this reason it is usually only taking during a certain stage of the menstrual cycle (i.e. day 1-10 of cycle). Do you take it everyday?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement